Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
grn93

Question About Accutane And Skin!

Recommended Posts

Hi, I accept Accutane 8 months, almost no acne, but my skin looks a little "shiny". The touch is not oily, but it looks slightly shiny. Anyone had any such problem and should I be worried about anything?

Edited by grn93

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×